MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3928/23258160-20121221-08

Медицинская библиотека · Ophthalmic surgery, lasers & imaging retina · 2013

Acute anterior uveitis following intravitreal injection of bevacizumab.

Mozayan Arash, Farah Samer

СтатьяПеревод в очереди

Аннотация

BACKGROUND AND

OBJECTIVE

To report five cases of iritis after intravitreal injection of bevacizumab.

PATIENTS AND

METHODS

The clinical charts of patients who received intravitreal injections of bevacizumab or ranibizumab from January 2009 to September 2011 by one physician were retrospectively reviewed.

RESULTS

A total of 1,097 injections of bevacizumab and 571 of ranibizumab were administered. Five patients developed acute anterior uveitis and presented with severe pain, photophobia, conjunctival injection, and anterior chamber reaction 2 to 24 hours after intravitreal injection of bevacizumab. All five patients were treated with topical corticosteroids with rapid resolution of the inflammation.

CONCLUSION

Although uncommon, acute iritis is a complication of intravitreal injection of bevacizumab.

Для цитирования: Mozayan Arash, Farah Samer. Acute anterior uveitis following intravitreal injection of bevacizumab.. Ophthalmic surgery, lasers & imaging retina. 2013. DOI: 10.3928/23258160-20121221-08.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.